DSpace Kochi University of Technology
日本語

Kochi University of Technology Academic Resource Repository >
A.学術情報資料別 >
紀要 >
第07巻 >

Files in This Item:

File Description SizeFormat
rb7_109-124.pdf701.46 kBAdobe PDFView/Open
Title: A NORMAL FORM THEOREM FOR ELEMENTARY ANALYSIS
Authors: Suzuki, Toshiyuki
Issue Date: 29-Jul-2010
Publisher: 高知工科大学
Journal Title: 高知工科大学紀要
Volume: 7
Issue: 1
Start Page: 109
End Page: 124
Abstract: The formal system in which the Peano’s axioms hold for numbers and there are quantifications over predicate variables is said to be classical analysis. In this system the real numbers are definable by predicators as certain sets of rational numbers and universal and existential statements about real numbers are formalizable. The formal system of elementary analysis is the subsystem of classical analysis which is restricted to the comprehension axioms for only elementary predicators in which no quantifiers over predicate variables are contained. And the ω-consistency of a formal system is a stronger property than the simple consistency of the system. We show that a normal form theorem for the formal system of elementary analysis which implies the ω-consistency of the system is proved by applying transfinite induction up to εε1.
数についてペアノの公理系が成り立ち、述語変数に対する量化が存在する形式的体系は古典解析と呼ばれている。この体系では実数は有理数のある種の集合として述語子で定義され、実数についての全称および存在命題が形式化可能である。初等解析の形式的体系とは古典解析の部分体系であって、その中に述語変数に対する量化子が含まれていないような初等述語子にだけ内包公理を制限したものである。また、ある形式的体系のω無矛盾性はその体系の単なる無矛盾性よりも強い性質である。その体系自身のω無矛盾性を導ける初等解析の形式的体系についてのある標準形定理がεε1までの超限帰納法を用いて証明されることを示す。
Type: Departmental Bulletin Paper
URI: http://hdl.handle.net/10173/535
Appears in Collections:鈴木, 利幸 (SUZUKI, Toshiyuki)
第07巻

Please use this identifier to cite or link to this item: http://hdl.handle.net/10173/535

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Kochi University of Technology Library - Feedback